Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 74, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 26, 2010, 8:51 PM MDT for El Paso County, Colorado. It was in force for 54 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2010, 8:51 PM MDT (02:51 UTC)
- Expired
- May 26, 2010, 9:45 PM MDT
- In force
- 54 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 59 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 8:52 PM MDT | HAIL 1 | 3 Nne Falcon, CO | |
| May 26, 9:15 PM MDT | HAIL 1.25 | 4 Nnw Schriever Afb, CO | |
| May 26, 9:28 PM MDT | HAIL 1.25 | 4 N Schriever Afb, CO | |
| May 26, 9:40 PM MDT | HAIL 1 | 4 W Ellicott, CO | |
| May 26, 9:45 PM MDT | HAIL 1 | 1 W Ellicott, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 480 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 2413 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
482
WUUS55 KPUB 270251
SVRPUB
COC041-270345-
/O.NEW.KPUB.SV.W.0074.100527T0251Z-100527T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
851 PM MDT WED MAY 26 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 945 PM MDT
* AT 849 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FALCON...OR 15 MILES NORTHEAST OF COLORADO SPRINGS...AND MOVING
EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELLICOTT...PEYTON...YODER AND CALHAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3880 10410 3878 10461 3911 10476 3913 10471
3913 10429
TIME...MOT...LOC 0251Z 249DEG 15KT 3895 10453
WIND...HAIL 60MPH 1.00IN
$$
ROSE4 follow-up statements
999
WWUS55 KPUB 270254
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
854 PM MDT WED MAY 26 2010
COC041-270345-
/O.CON.KPUB.SV.W.0074.000000T0000Z-100527T0345Z/
EL PASO CO-
854 PM MDT WED MAY 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL EL
PASO COUNTY UNTIL 945 PM MDT...
AT 849 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FALCON...OR 15 MILES
EAST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
ELLICOTT...PEYTON...YODER AND CALHAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3880 10410 3878 10461 3911 10476 3913 10471
3913 10429
TIME...MOT...LOC 0254Z 249DEG 15KT 3895 10451
WIND...HAIL 60MPH 1.00IN
$$
ROSE538
WWUS55 KPUB 270310
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
910 PM MDT WED MAY 26 2010
COC041-270345-
/O.CON.KPUB.SV.W.0074.000000T0000Z-100527T0345Z/
EL PASO CO-
910 PM MDT WED MAY 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL EL
PASO COUNTY UNTIL 945 PM MDT...
AT 907 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF
ELLICOTT...OR 17 MILES EAST OF COLORADO SPRINGS...MOVING NORTHEAST AT
15 MPH.
LOCATIONS IMPACTED INCLUDE...
ELLICOTT...PEYTON...CALHAN AND YODER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3906 10467 3913 10464 3913 10429 3880 10410
3878 10455
TIME...MOT...LOC 0310Z 242DEG 15KT 3891 10448
WIND...HAIL 60MPH 1.50IN
$$
ROSE359
WWUS55 KPUB 270317
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
917 PM MDT WED MAY 26 2010
COC041-270345-
/O.CON.KPUB.SV.W.0074.000000T0000Z-100527T0345Z/
EL PASO CO-
917 PM MDT WED MAY 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL EL
PASO COUNTY UNTIL 945 PM MDT...
AT 912 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ELLICOTT...OR 19 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 15
MPH. THE STORM IS MOVING PARALLEL TO HIGHWAY 94.
LOCATIONS IMPACTED INCLUDE...
ELLICOTT...CALHAN AND YODER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3906 10467 3913 10464 3913 10429 3880 10410
3878 10455
TIME...MOT...LOC 0316Z 266DEG 14KT 3889 10443
WIND...HAIL 60MPH 1.50IN
$$998
WWUS55 KPUB 270324
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
924 PM MDT WED MAY 26 2010
COC041-270345-
/O.CON.KPUB.SV.W.0074.000000T0000Z-100527T0345Z/
EL PASO CO-
924 PM MDT WED MAY 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL EL
PASO COUNTY UNTIL 945 PM MDT...
AT 921 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ELLICOTT...OR 20 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
ELLICOTT...YODER AND CALHAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3904 10464 3906 10455 3911 10428 3880 10410
3878 10454
TIME...MOT...LOC 0324Z 271DEG 11KT 3888 10441
WIND...HAIL 60MPH 1.50IN
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:01 PM MDT, 5 hours 50 minutes earlier.
Area forecast discussion, May 26, 3:01 PM MDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 301 PM MDT WED MAY 26 2010 .SHORT TERM... (TONIGHT AND TOMORROW) CURRENTLY...SHOWERS AND THUNDERSTORMS ARE STARTING TO SPARK ALONG A BOUNDARY EXTENDING FROM US 50 IN OTERO COUNTY TO THE SOUTHEAST ACROSS BACA COUNTY TO THE KANSAS STATE LINE. THESE SHOWERS AND THUNDERSTORMS ARE UNIDIRECTIONAL AS THERE ISN'T MUCH SHEAR. CAPE IS AROUND 1000 J/KG. WITH DEWPOINTS IN THE UPPER 50'S LOWER 60S ALONG THE EASTERN PLAINS WOULDN'T RULE OUT ONE OR TWO STORMS GOING SEVERE. THERE IS A WEAK SHORT WAVE TROUGH THAT IS MOVING UP FROM THE SOUTH ACROSS EASTERN COLORADO THIS AFTERNOON. THIS TROUGH HAS A VORTICITY MAXIMUM THAT IS PROVIDING ENOUGH UPPER LEVEL FORCING TO HELP IN STORM GENERATION. TONIGHT...WITHOUT STRONG SHEAR ONCE THE SUNSETS AND AS THE VORT MAX MOVES NORTH THE STORMS WILL LOSE THEIR FORCING AND WILL DISSIPATE. THIS LOOKS TO OCCUR AROUND 8 TO 9 PM. A WEAK UPPER LEVEL RIDGE WILL RETROGRADE ACROSS SOUTHERN COLORADO THIS EVENING AND TOMORROW. THIS WILL ALLOW FOR DRYING CONDITIONS. TEMPERATURES WILL BE COOL THIS EVENING BUT DUE TO CLOUDY CONDITIONS LATE TONIGHT...EARLY TOMORROW MORNING...TEMPERATURES WILL REMAIN WARMER THAN LAST NIGHT. TOMORROW...THE BIGGEST CONCERN TOMORROW IS FIRE WEATHER CONDITIONS IN THE SAN LUIS VALLEY. THERE WILL BE STRONG SOUTHWESTERLY WINDS TOMORROW AFTERNOON. THERE WILL BE SOME DRYING DUE TO THE WARM AIR ADVECTION HOWEVER THE RELATIVE HUMIDITIES SHOULD REMAIN ABOVE CRITERIA. ANY THUNDERSTORMS TOMORROW AFTERNOON WILL BE ALONG THE MOUNTAINS. CERU .LONG TERM... (THURSDAY NIGHT THROUGH WEDNESDAY) ...PERIODIC THREAT FOR SOME SEVERE CONVECTION... .FRIDAY...UPPER LEVEL RIDGE REMAINS OVER THE HIGH PLAINS WITH SOUTHEAST FLOW IN THE LOWER LEVELS OVER THE PLAINS. FLOW ALOFT REMAINS RELATIVELY WEAK WITH STRONGER FLOW TO THE NORTH. SPC DAY 3 OUTLOOK HAS SLIGHT RISK OVER WYOMING AND MONTANA WHICH MAKES SENSE WITH THE CURRENT PROGS. THE NAM...EC AND GFS BRING A MONSOON LIKE PLUME OF MID LEVEL MOISTURE NORTHWARD INTO THE MOUNTAINS. INCREASED POPS TO SCATTERED OVER PORTIONS OF THE EASTERN MOUNTAINS. BELIEVE FAR EASTERN PLAINS WILL REMAIN CAPPED AND KEPT SILENT POPS ON THE PLAINS. .SATURDAY...TROUGH OVER THE ROCKIES MOVES TO THE EAST. FLOW ALOFT INCREASES WITH AN INCREASED THREAT FOR SEVERE STORMS. THE BEST FORCING PASSES TO THE NORTH AND A SURFACE LOW IS FORECAST TO DEVELOP OVER NORTHERN COLORADO OR SOUTHERN WYOMING. MAIN PROBLEM WILL BE HOW QUICKLY THE LOW LEVEL MOISTURE WILL MOVE EASTWARD. NAM AND GFS HAS LOW LEVEL MOISTURE AND HIGHER CAPE AIR MOVING INTO KANSAS BY THE AFTERNOON...BUT A MINOR CHANGE IN TROUGH MOVEMENT CAN KEEP THE MOISTURE IN THE CWA. SPC HAS OUTLOOK FOR SEVERE...WHICH LOOKS REASONABLE. .SUNDAY AND MONDAY...GFS AND EC SUGGEST A COLD FRONT PASSAGE ON SUNDAY. MONDAY MAY BE A DOSWELL DAY2 TYPE OF DAY WITH A TROUGH PASSING OVER THE REGION. GFS HAS OVER 2000 J/KG OF CAPE ON THE PLAINS MONDAY AFTERNOON. STILL TOO EARLY TO BE SPECIFIC...BUT WILL HAVE TO WATCH FOR THE POTENTIAL FOR SOME SEVERE STORMS. .TUESDAY AND WEDNESDAY...FLOW ALOFT BECOMES MORE ZONAL WITH A WEAK MEAN RIDGE OVER COLORADO. THE GFS AND EC MAINTAIN A DRY LINE SOMEWHERE NEAR THE KANSAS AND COLORADO BORDER. GFS IS MORE MOIST FURTHER WEST AS THE TROUGH ON TUESDAY IS STRONGER. WILL LEAN TOWARDS THE EC AND ENSEMBLE MEANS WHICH TENDS TO KEEP MOISTURE FURTHER EAST. --PGW-- && .AVIATION... AVIATION CONCERNS THIS AFTERNOON AND EVENING ARE GUSTY SOUTHERLY WINDS AND THUNDERSTORMS IN THE VICINITY OF KCOS AND KPUB. THE THUNDERSTORM THREAT WILL END AROUND 9 PM. THERE IS A GOOD POSSIBILITY THAT THERE WILL BE A STRATUS DECK ACROSS THE I 25 CORRIDOR TOMORROW MORNING. ONCE THE INVERSION BREAKS TOMORROW AFTERNOON THE WINDS WILL BECOME GUSTY AGAIN. CERU && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 14/06
Hazardous weather outlook, May 26, 6:53 AM MDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 653 AM MDT WED MAY 26 2010 COZ058>089-093>099-271300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 653 AM MDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING ACROSS THE EASTERN PLAINS OF SOUTHEAST COLORADO. THE BEST CHANCE FOR THE STRONGER STORMS WILL BE FROM AREAS EAST OF TRINIDAD...NORTHEAST TO LAMAR. THE PRIMARY THREAT FROM STORMS TODAY WILL BE HAIL UP TO 1.5 INCHES IN DIAMETER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DIURNALLY AND TERRAIN INDUCED THUNDERSTORMS WILL BE POSSIBLE OVER THE WESTERN...CENTRAL AND EASTERN MOUNTAINS THURSDAY AND FRIDAY AFTERNOONS. SMALL HAIL AND LIGHTNING WILL BE THE PRIMARY THREATS. AN UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF THE GREAT BASIN AND INTO THE NORTHERN PLAINS SATURDAY AND SUNDAY WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE SATURDAY AFTERNOON AND EVENING OVER THE FAR EASTERN PLAINS. UNSETTLED WEATHER WILL CONTINUE INTO EARLY NEXT WEEK WITH SEVERAL DISTURBANCES MOVING ACROSS THE REGION PRODUCING THUNDERSTORMS FOR MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT OVER THE EASTERN PLAINS OF SOUTHEAST COLORADO. 34/88
In the hours before
Local storm report, May 26, 4:19 PM MDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
419 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL 4 E BLENDE 38.23N 104.46W
05/26/2010 E1.00 INCH PUEBLO CO PUBLIC
&&
PGWSpecial weather statement, May 26, 4:50 PM MDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 450 PM MDT WED MAY 26 2010 COZ094-099-262315- EASTERN LAS ANIMAS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 450 PM MDT WED MAY 26 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO EXTREME SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO AT 449 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES NORTH OF KENTON...OR 31 MILES SOUTHWEST OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... PRITCHETT. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, May 26, 5:18 PM MDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
518 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 4 NW WILEY 38.20N 102.77W
05/26/2010 E1.50 INCH BENT CO PUBLIC
0242 PM HAIL 3 S PUEBLO RESERVOIR 38.22N 104.75W
05/26/2010 M1.75 INCH PUEBLO CO PUBLIC
0242 PM HAIL 4 SW PUEBLO 38.24N 104.67W
05/26/2010 M1.50 INCH PUEBLO CO TRAINED SPOTTER
FEW STONES UP TO THE SIZE OF PING PONG BALLS.
0245 PM HAIL 3 WSW PUEBLO 38.26N 104.66W
05/26/2010 M1.00 INCH PUEBLO CO TRAINED SPOTTER
0305 PM HAIL 2 W PUEBLO 38.26N 104.66W
05/26/2010 E1.00 INCH PUEBLO CO PUBLIC
0310 PM HAIL PUEBLO 38.27N 104.61W
05/26/2010 M0.75 INCH PUEBLO CO TRAINED SPOTTER
0315 PM HAIL 4 W PUEBLO 38.27N 104.69W
05/26/2010 M1.00 INCH PUEBLO CO PUBLIC
0321 PM HAIL 4 NNW PUEBLO 38.32N 104.64W
05/26/2010 M1.00 INCH PUEBLO CO TRAINED SPOTTER
0326 PM HAIL 6 E PUEBLO 38.27N 104.50W
05/26/2010 M1.25 INCH PUEBLO CO OFFICIAL NWS OBS
AT NWS OFFICE.
0334 PM HAIL 3 ESE PUEBLO 38.25N 104.56W
05/26/2010 M3.00 INCH PUEBLO CO TRAINED SPOTTER
0357 PM HAIL 6 E PUEBLO 38.25N 104.51W
05/26/2010 E0.88 INCH PUEBLO CO PUBLIC
0405 PM HAIL 3 ESE PUEBLO 38.25N 104.56W
05/26/2010 M1.00 INCH PUEBLO CO TRAINED SPOTTER
0409 PM HAIL 6 E PUEBLO 38.27N 104.50W
05/26/2010 M1.00 INCH PUEBLO CO OFFICIAL NWS OBS
HAIL AROUND AN INCH IN DIAMETER NOW. HAS HAILED NEARLY
CONTINUOUSLY FOR OVER 30 MINUTES.
0418 PM HAIL 4 E BLENDE 38.23N 104.46W
05/26/2010 E1.00 INCH PUEBLO CO PUBLIC
&&
EPETERSELocal storm report, May 26, 5:42 PM MDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
542 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 5 ENE BLENDE 38.27N 104.45W
05/26/2010 E1.75 INCH PUEBLO CO PUBLIC
&&
PGWSpecial weather statement, May 26, 6:03 PM MDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 603 PM MDT WED MAY 26 2010 COZ099-270030- SPRINGFIELD VICINITY/BACA COUNTY- 603 PM MDT WED MAY 26 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WESTERN BACA COUNTY IN SOUTHEAST COLORADO THIS INCLUDES...SPRINGFIELD. AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH OF PRITCHETT...OR 16 MILES SOUTHWEST OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... PRITCHETT. VILAS. SPRINGFIELD. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. ROSE
Special weather statement, May 26, 8:10 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 810 PM MDT WED MAY 26 2010 COZ084-085-270245- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 810 PM MDT WED MAY 26 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO THIS INCLUDES...COLORADO SPRINGS. AT 806 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CENTRAL COLORADO SPRINGS...OR NEAR COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE NORTH AT 15 MPH. LOCATIONS IMPACTED INCLUDE... FALCON. BLACK FOREST. PEYTON. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. ROSE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 37 min |
| May 26, 9:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.